# SDR C8GA20020006

- Difficulty date: April 16, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727-2A1
- Aircraft serial: 21365
- Aircraft time: 55,095 hours, 36,707 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 414001410
- Condition: Broken
- Location: Gear Well
- Part time: 55,095 hours, 36,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

Flight DAE001 from MIA to PTY.  After takeoff during climb, crew could not keep aircraft level.  Applied 5 units of trim and left rudder required to maintain level flight.  Aircraft returned to MIA and landed without further incident.  Upon landing found 2 right hand spoilers remained extended caused by broken spoiler cable rod end at the rigging beam. Replaced rod end, ops check good.  Aircraft returned to service.
